Review: could Ortho tri-cyclen cause Cardio-respiratory arrest?
Summary: Cardio-respiratory arrest is found among people who take Ortho tri-cyclen, especially for people who are female, 20-29 old, have been taking the drug for 1 - 2 years, also take medication Avelox, and have Sinus disorder.
We study 4,918 people who have side effects while taking Ortho tri-cyclen from FDA and social media. Among them, 15 have Cardio-respiratory arrest. Find out below who they are, when they have Cardio-respiratory arrest and more.
You are not alone: join a mobile support group for people who take Ortho tri-cyclen and have Cardio-respiratory arrest >>>
Ortho tri-cyclen has active ingredients of ethinyl estradiol; norgestimate. It is often used in birth control. (latest outcomes from 5,378 Ortho tri-cyclen users)
Cardio-respiratory arrest (sudden dysfunction of heart and lungs) has been reported by people with high blood pressure, pain, diabetes, rheumatoid arthritis, depression. (latest reports from 23,886 Cardio-respiratory arrest patients)
On Feb, 1, 2015: 4,912 people reported to have side effects when taking Ortho tri-cyclen. Among them, 15 people (0.31%) have Cardio-respiratory Arrest.
Time on Ortho tri-cyclen when people have Cardio-respiratory arrest * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Cardio-respiratory arrest||0.00%||0.00%||0.00%||100.00%||0.00%||0.00%||0.00% |
Age of people who have Cardio-respiratory arrest when taking Ortho tri-cyclen * :
|Cardio-respiratory arrest||0.00%||0.00%||0.00%||60.00%||40.00%||0.00%||0.00%||0.00% |
Severity of Cardio-respiratory arrest when taking Ortho tri-cyclen ** :
How people recovered from Cardio-respiratory arrest ** :
Top conditions involved for these people * :
- Sinus disorder (5 people, 33.33%)
- Ventricular tachycardia (2 people, 13.33%)
- Sinusitis (2 people, 13.33%)
- Depression (2 people, 13.33%)
- Acute sinusitis (1 people, 6.67%)
Top co-used drugs for these people * :
- Avelox (8 people, 53.33%)
- Lexapro (4 people, 26.67%)
- Zomig (3 people, 20.00%)
- Advil (3 people, 20.00%)
- Rhinocort (3 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Cardio-respiratory Arrest while taking Ortho Tri-cyclen?
You are not alone! Join a mobile support group:
- support group for people who take Ortho tri-cyclen and have Cardio-respiratory Arrest
- support group for people who take Ortho tri-cyclen
- support group for people who have Cardio-respiratory Arrest
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Are an increase in appetite & tiredness side effects of the birth control tri-sprintec?
In the past I have taken the birth control Ortho Tri-Cyclen Lo and have never had any problems. I just switched to the generic brand, Tri-sprintec. I have now officially been taking Tri-Sprintec for 2 months. I recently started to notice that my appetite has increased and I've been eating A LOT more than normal; I have definitely started to gain weight. I also have been a lot more tired than usual.
- I'm 19 and take mono linyah birth control pill doctors just found 3 blood clots in my right lung on 6-28-14 i was wondering if the birth control caused it?
We'll I'm 19 years old and Saturday morning my alarm clock went off at 4 because my boyfriend had to wake up for work we'll as he was getting ready I started having chest pain and I told him. He ended up leaving for work and it got so bad I called his granny and told her I thought I was having a heart attack. So they came and got me and I went to the er it took them forever to find out what was wrong but it just hurt so bad.
- Does tri-cyclen have salicylates in it?
I think I have a salicylate intolerance and I'm not sure if this birth control is safe for me to take, someone help!!
- My daughter is on her second pack of tri-cyclen pills. last month & again last night had her in the er for a severe panic attack. can it be pill related? (3 answers)
My daughter is on her second pack of these. She is 17, healthy and no history of Panic of any sort. She is active with cheerleading and never had any problems. During the first pack she had a panic attack during the middle week. She had to go to the ER because she couldn't breath and chest pain and numbness. They said Panic attack. The obgyn said go ahead and try for another month and see what happens. Well, last night while at cheer camp, 1 hr from home. I get a call from a nurse that paramedics are there and I can hear her crying in the back ground and in a panic. They didn't think it could be from these pills either. I get there and find that another girl on team started these in January and she has had 3 episodes of the same sort, but the doctors say it shouldn't be from these. I just think it is strange she had never done anything like this until she started these. Has anyone heard of anyone else having problems with these pills? By the way I took them home. Not taking them anymore.
- Does birth control cause thyroid cancer
Does birth control cause thyroid cancer?
More questions for: Ortho tri-cyclen, Cardio-respiratory arrest
More reviews for: Ortho tri-cyclen, Cardio-respiratory arrest
Comments from related studies:
From this study (2 weeks ago):
starting having severe abdominal pain after a few months of being on Lo versus being on regular Ortho Tricyclen for years. have been diagnosed with multiple cysts, very painful
From this study (1 month ago):
I'm 19 and have been getting large kidney stones for the past few months now. I am curious as to see if the reason why I have been getting them, along with diverticulitis, is because of the types of birth control I have been taking. I took a depo-provera shot every 3 months for about 4 years, and started Sprintec about half a year ago. Are there any connections? I was thinking because the depo reduced calcium in my body, and that taking Sprintec caused a rush of calcium, that might be a reason.
From this study (2 months ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
nobpdy important on Dec, 19, 2014:
Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.